Hello, Doctor. So about 3 weeks ago, I got what appeared to be red pimples on the foreskin on my penis. A week later, they had developed to look a bit more like craters, so I showed them to my father (an endocrinologist and emergency pediatrician.) According to him, I had acquired chancres on my penis. To treat it, he prescribed 8 azithromycin and told me they would clear up in a few weeks. It's been 2 weeks since I've taken the medication, and for some reason they not only haven't gone away, I fear they've developed even worse; there's a sort of white ring around them, and they're somewhat painful on occasions (i.e.: when I lay on them.) But they're hard, almost like a scab. I fear that I might have chancroids instead, and I've included pictures of both of them (they both have essentially the same symptoms.) Please advise. P.S.: I am a Man who has Sex with Men. Could it be possible that azithromycin therapy has failed?
ADD REPORTS/IMAGES (5 max, 20MB max each, Can be added/emailed later)
We are sorry, but we have a technical restriction of 5 files & max. 20MB size. Please email files
to [email protected], if you would like to upload more.
Hello.Thanks for posting your query on DoctorSpring.com.I can understand your concern.This seems to be a syphilitic chancre. Azithromycin will not treat it properly. You will need to take Penicillin injections for that.Please visit your doctor for the injections. That will help to resolve the chancre. Also you need to get the tests done for syphilis like VDRL to know the titre.Please let me know if you have any queries.Take care.
Expert Doctors at fingertips
Recommendation on next step. Second-opinion.Multi-specialty.
Average time for answers: 6 hours.
$35 for typical specialist consult vs. $120 for a local appointment.
Clarify, ask further questions for free in private conversation.
Money back guarantee for the 1st reply. MEDNET Quality Board.
Start My Consultation